# SDR CALA2011120600783

- Difficulty date: December 2, 2011
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 40,543 hours, 14,990 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - G4B GALLEY LT O/B FLOOR HAT SECTION FOUND CORROSION DURING FLOOR PANEL OPEN UP ( FLOOR PANEL OPEN-UP FOR FERRULE REPLACEMENT) AT STA 990 LBL 30 - LBL 40.  CABIN - STA 990 LBL 30 - LBL 40 FLOOR HAT SECTION REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-40-02 ATTACH MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 5 ACCOMPLISHED.
